International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 10, Pages 635-641

Some results on coincidence and fixed point theorems for generalized contraction type mappings

D. K. Ganguly and D. Bandyopadhyay

Department of Pure Mathematics, University of Calcutta, 35, B.C. Road, Calcutta 700019, India

Received 24 April 1996; Revised 1 October 1996

Copyright © 2001 D. K. Ganguly and D. Bandyopadhyay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some coincidence and fixed point theorems are proved for certain generalized contraction type single-valued and set-valued compatible mappings.